Table of Contents Author Guidelines Submit a Manuscript
Computational and Mathematical Methods in Medicine
Volume 2017, Article ID 7925106, 8 pages
https://doi.org/10.1155/2017/7925106
Research Article

Exponentially Modified Peak Functions in Biomedical Sciences and Related Disciplines

Saint-Petersburg State University, Saint Petersburg, Russia

Correspondence should be addressed to A. Golubev; ur.relbmar@vblgxl

Received 26 January 2017; Accepted 11 May 2017; Published 5 June 2017

Academic Editor: Hans A. Braun

Copyright © 2017 A. Golubev. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

A. Golubev, “Exponentially Modified Peak Functions in Biomedical Sciences and Related Disciplines,” Computational and Mathematical Methods in Medicine, vol. 2017, Article ID 7925106, 8 pages, 2017. https://doi.org/10.1155/2017/7925106.